ptenes

Publicações de Docentes

Publicações 1995

 

  1. Arteaga, Carlos Centralizers of expanding maps on tori. Bol. Soc. Brasil. Mat. (N.S.) 26 (1995), no. 2, 149--159.
  2. Arteaga, Carlos Smooth triangular maps of the square with closed set of periodic points. J. Math. Anal. Appl. 196 (1995), no. 3, 987--997.
  3. Ângela Giongo, Maria; Táboas, Plácido Inverse problems on bifurcation from families of periodic solutions. Appl. Anal. 59 (1995), no. 1-4, 185--199.
  4. Mochida, Dirce Kiyomi Hayashida; Romero Fuster, Maria Del Carmen; Ruas, Maria Aparecida Soares The geometry of surfaces in $4$-space from a contact viewpoint. Geom. Dedicata 54 (1995), no. 3, 323--332.
  5. de OLIVEIRA, C. R. . Numerical Study Of The Long Time Behavior Of Quantum Systems Driven By Thue-Morse Forces. Application To Two-Level Systems. EUROPHYSICS LETTERS, FRANCA, v. 31, n. 2, p. 63-68, 1995.
  6. de OLIVEIRA, C. R. . Dynamical Localization For Nonperiodic Systems. PHYSICS LETTERS A, HOLANDA, v. 201, p. 419-424, 1995.
  7. de Oliveira, César R. Some remarks concerning stability for nonstationary quantum systems. J. Statist. Phys. 78 (1995), no. 3-4, 1055--1066.
  8. de OLIVEIRA, C. R. ; LOMBARDI, A. T. ; JARDIM, W. F. . Copper Complexation By Natural Organic Matter. A Multiligand Model. CHEMICAL SPECIATION AND BIOAVAILABILITY, USA, v. 7, n. 4, p. 125-131, 1995.
  9. de Oliveira, Edson Some applications of coincidence theory. Manuscripta Math. 86 (1995), no. 2, 159--167.
  10. HOUNIE, J. ; LEITE, M. L. S. . The maximum principle for hypersurfaces with vanishing curvature functions,. Journal of Differential Geometry, v. 41, p. 247-258, 1995.
  11. HOUNIE, J. ; MELO, M. E. M. . Local solvability of first order linear operators with Lipschitz coefficients in two variables. Journal of Differential Equations, v. 121, p. 406-416, 1995.
  12. Hounie, Jorge; Santiago, Paulo On the local solvability of semilinear equations. Comm. Partial Differential Equations 20 (1995), no. 9-10, 1777--1789.
  13. Pergher, Pedro L. Q. $(Z\sb 2)\sp k$-actions fixing a product of spheres and a point. Canad. Math. Bull. 38 (1995), no. 3, 366--372.
© 2018 PPGM - UFSCar - Rod. Washington Luís, Km 235 - São Carlos, SP - Brasil - 13565-905